| Model Number |
VLOCM0003 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlocm0003, vlocm0003 v-loc* 90 4-0 clr 15cm p12x12 (lot # a4h1682vfy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, the 2 sutures were opened, when one was taken out of the package, the thread broke off at the needle.The other package when the doctor straightened the thread, it broke off at the needle.It was noted that the strength of the suture was poor.Another suture was used without any issue.